Journal of the Mathematical Society of Japan

Mappings of moduli spaces for harmonic eigenmaps and minimal immersions between spheres

Gabor TOTH

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 179-198.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107587

Digital Object Identifier
doi:10.2969/jmsj/04420179

Mathematical Reviews number (MathSciNet)
MR1154839

Zentralblatt MATH identifier
0768.53030

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 58D27: Moduli problems for differential geometric structures

Citation

TOTH, Gabor. Mappings of moduli spaces for harmonic eigenmaps and minimal immersions between spheres. J. Math. Soc. Japan 44 (1992), no. 2, 179--198. doi:10.2969/jmsj/04420179. https://projecteuclid.org/euclid.jmsj/1227107587


Export citation